Xia, Li, and Yao, Zhengan. "Positive solutions for a class of singular boundary-value problems.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2007 (2007): Paper No. 43, 5 p., electronic only-Paper No. 43, 5 p., electronic only. <http://eudml.org/doc/127752>.
@article{Xia2007,
author = {Xia, Li, Yao, Zhengan},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {lower and upper solutions; regularization},
language = {eng},
pages = {Paper No. 43, 5 p., electronic only-Paper No. 43, 5 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Positive solutions for a class of singular boundary-value problems.},
url = {http://eudml.org/doc/127752},
volume = {2007},
year = {2007},
}
TY - JOUR
AU - Xia, Li
AU - Yao, Zhengan
TI - Positive solutions for a class of singular boundary-value problems.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2007
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2007
SP - Paper No. 43, 5 p., electronic only
EP - Paper No. 43, 5 p., electronic only
LA - eng
KW - lower and upper solutions; regularization
UR - http://eudml.org/doc/127752
ER -